# SDR AALA202506301015

- Difficulty date: June 20, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 13,531 hours, 3,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 21C EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND WIRING HARNESS TO SEAT ROW 21 ABC EMERGENCY LIGHT DAMAGED AND REPLACED IT PER CMM 25-21-6. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
